..Hi all, I am new to this group. I have such great responses from my SSRI and sexual dysfunction group I am over whelmed. I have been on SSRI's for 3 years now and a former shell of my old self. I just kept taking all these pills hoping they would work. I have been in the medical field for 30+years you would think I would no better. I have lost all passion on all fronts. I would love to here from you that have came off SSRI drugs and switched to wellbutrin, or other drugs with any success. I just now after all this time started doing research on the drugs I am on. How scarey is that. Life treating conditions, long term effects after stopping, permanent effects on and on. I want to ween off the SSRI as soon as possible and try wellbutrin. Hoping it may bring me back to life. I am not looking forward to getting off these SSRI's and a couple of others they have me on (off label) they also have terrible withdrawal symptoms. Thank you all. Dave
As long as you taper slowly from the SSRI's you should be fine as far as withdrawal. Also, the nice thing about Wellbutrin is it can be taken right along with an SSRI. I take Wellbutrin with another antidepressant and they work very nicely together. Anyway, hopefully once you have the SSRI out of your system you'll come back to life in more than one way. As long as you taper slowly withdrawals don't have to be terrible.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Mar 2011 • 10 answers
Posted 11 Jan 2012 • 3 answers
Posted 6 Jan 2016 • 1 answer
Posted 15 Feb 2016 • 6 answers
Posted 10 Oct 2016 • 2 answers